Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest medication for fever, cold, shivering, cough, phlegm in the throat and headache

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10569 Questions
Question
Hi Doctor,

My brother is having fever 101.5 and he is shivering of cold. He also has cough with mucus. He also has headache.

Please suggest the medicine.

Thanks!!
Tue, 29 May 2018 in Accident and Emergency
 
 
Answered by Dr. Praveen Tayal 58 minutes later
Brief Answer:
Viral fever may be there.

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query,from symptoms it seems viral fever,Do cold sponging ,take paracetamol 500 mg 3-4 times daily as par required and antibiotics if cough is productive.He can also take levocetrazine 5mg daily.
If e do not get relief in 2 days than he needs some blood investigation to find out the cause of fever.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor